MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ADMIN SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ADMIN SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number B2-70072
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd admin set had foreign matter.The following information was received by the initial reporter with the following verbatim.It was reported by customer that they found foreign material on the administration set.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported that they found foreign material on the administration set.One photo was taken by the customer that verifies the issue and a quality notification was sent to the supplier.From the supplier's investigation, there were no records of parts with surface dirtiness and they have verified the cleaning of the molds have all been done according to the schedule.The cause is unknown.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material # b2-70072.Batch # 23115265.It was reported by customer that they found foreign material on the administration set.Rcc received a complaint via email.Foreign material found on administration sets.Product#: b2-70072.Lot#: 23115265.
 
Additional Manufacturer Narrative
It was reported that they found foreign material on the administration set.Customer was unable to provide sample(s) therefore an investigation was conducted based on the one photo provided by the customer.The photo verifies the issue and a quality notification was sent to the supplier.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.From the supplier's investigation, a batch review was performed on the lots.No notification for parts with surface dirtiness.The cleanings of the mold were verified and all have been done according to the scheduled maintenance.The contamination could be grease from the mold which is a food grade grease approved by nsf.Per the quality agreement with the supplier, the quantity reported with the defective condition does not exceed 130 ppms as established, so it is a residual risk of the supplier's process, no action required.Manufacturing review from the quality assurance team at the bd tijuana facility confirmed that the spike cap is not removed during assembly of the finished good.
 
Event or Problem Description
No additional info.

Brand Name
BD ADMIN SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20708269
Report Number9616066-2024-01677
Device Sequence Number9604222
Product Code FPA
UDI-Device Identifier10814371020195
UDI-Public(01)10814371020195(11)231114(17)261114(10)23115265
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberB2-70072
Device Lot Number23115265
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer01/27/2025
04/28/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date01/28/2025
04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown